Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Function theoretic results for complex interpolation families of Banach spaces


Author: Richard Rochberg
Journal: Trans. Amer. Math. Soc. 284 (1984), 745-758
MSC: Primary 46M35; Secondary 30C80, 32A40, 46E40
MathSciNet review: 743742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of complex interpolation of Banach spaces is viewed as a branch of the theory of vector valued holomorphic functions. Versions of the Schwarz lemma, Liouville's theorem, the identity theorem and the reflection principle are proved and are interpreted from the point of view of interpolation theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46M35, 30C80, 32A40, 46E40

Retrieve articles in all journals with MSC: 46M35, 30C80, 32A40, 46E40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0743742-6
Article copyright: © Copyright 1984 American Mathematical Society